# SDR REXA2012051000717

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,502 hours, 17,958 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER WOULD NOT DEPLOY ON LANDING.   PERFORMED MUTIPLE OPERATIONAL CHECKS, COULD NOT DUPLICATE.  OPS CHECKED GOOD IAW AMM 78-30-00.  OK FOR SERVICE.
